Show simple item record

dc.contributor.authorMarconato, SAS
dc.date.accessioned2014-05-20T15:29:33Z
dc.date.available2014-05-20T15:29:33Z
dc.date.issued1997-09-01
dc.identifier.citationDynamics of Continuous Discrete and Impulsive Systems. Waterloo: Watam Press, v. 3, n. 3, p. 305-315, 1997.
dc.identifier.issn1201-3390
dc.identifier.urihttp://hdl.handle.net/11449/39119
dc.description.abstractA new procedure is given for the study of stability and asymptotic stability of the null solution of the non autonomous discrete equations by the method of dichotomic maps, which it includes Liapunov's Method asa special case. Examples are given to illustrate the application of the method.en
dc.format.extent305-315
dc.language.isoeng
dc.publisherWatam Press
dc.relation.ispartofDynamics of Continuous Discrete and Impulsive Systems
dc.sourceWeb of Science
dc.titleOn dichotomic maps for non autonomous discrete equationsen
dc.typeArtigo
dcterms.rightsHolderWatam Press
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.description.affiliationUNESP,IGCE,BR-13500230 RIO CLARO,SP,BRAZIL
dc.description.affiliationUnespUNESP,IGCE,BR-13500230 RIO CLARO,SP,BRAZIL
dc.identifier.wosWOS:A1997XT15000003
dc.rights.accessRightsAcesso restrito
unesp.campusUniversidade Estadual Paulista (UNESP), Instituto de Geociências e Ciências Exatas, Rio Claropt
dc.relation.ispartofsjr0,221
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record